i am on my second week with the chantix, it is helping me a lot, and this is the start of my second day smoke free. but i have this nasty headache, sick everytime i take my pill, i take it with food, and it seems like i am down somehow. not depression, just the blues, sad feeling, lack of energy. that is not like me at all. is this just a withdrawal or is it a side effect? does anyone else have these problems since they have been on chantix. i also take st. johns wort. good luck to all you quitters out there, we can do this!!!! judy
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...